# SDR 9623776611

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARMAR VISIT, FOUND CRACKS IN THE BS 400 FRAME INNER CHORD AND WEB AT STR 26R.  REPAIRED CHORD AND WEB (P/N 65B07936-328) PER EA 66-110297.
